# SDR SIMA20141118003

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 28,832 hours, 20,531 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 5912999
- Part serial: A0171
- Condition: Failed
- Location: Rt Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, CREW RECEIVED AN EICAS SLAT FAIL CAUTION MESSAGE.  COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RT SLAT BPSU IAW AMM 27-81-03 OPERATION CHECK GOOD.
